Singulair Terrible Nightmares, School Bully, Destructive Drug, Vivid Dreams, Unhappy Child
My son, who just turned 14 this month, was on Singulair for over 2 years. He was diagnosed with reactive airway disease and possibly Asthma--and prescribed this awful drug-even back in 2004. The doctor said how wonderful this med was and prevents any ... more »
My son, who just turned 14 this month, was on Singulair for over 2 years.
He was diagnosed with reactive airway disease and possibly Asthma--and prescribed this awful drug-even back in 2004. The doctor said how wonderful this med was and prevents any further attacks.. So, for 2 years-every night, he took this mood altering, destructive drug. He lost all interest in school, his athletics-soccer, skateboarding, biking..in fact became almost a vacant , very unhappy, child-had stomach aches, joint pains and reflux--why--I brought him to the doctor and Pediatric center so frequently--all they kept saying his --his asthma is better, much be other issues...Even after the March 2008 suicide--his doctor said-that is just an isolated incident-just monitor him--It is a good drug. Right, month by month his behavior escalated to wanting to die, no reason to go to school-he said he was stupid and a failure and why don't I understand there is no reason to his life. A usually happy fun-loving boy -my son- didn't want to live. Nothing made him happy-I started to believe what the doctors said--maybe something or someone at school (bully, pedophile??) caused this change. Terrible nightmares and vivid dreams...Until this past July, I asked him want to go to the library for some books or dvd's...he went ballistic-threw everything off his computer desk and tried to break his chair. He is not an aggressive boy but this behavior was becoming a daily issue. Along with everything flying off his table, was his bottle of Singulair pills. It then dawned on me..I have been poisoning my only son. The child I know and love and gave birth to returned within a few days--although I am worried sick about further asthma attacks --all the doctors can prescribe is a steroid drug-asthmex or Pulmicort.. I cannot understand nor comprehend why this drug is being prescribed for children and young adults. The guilt I live with is terrible as my son has lost 2 years of his life--
and thought there was something really wrong with him-At least we woke up---in time--how about some other parents..thinking it's just normal adolescent behavior for their child or their fault???